The parity problem for reducible cubic forms

HA Helfgott

Research output: Contribution to journalArticle (Academic Journal)peer-review

7 Citations (Scopus)


Let f is an element of Z[x, y] be a reducible homogeneous polynomial of degree 3. We show that f (x, y) has an even number of prime factors as often as an odd number of prime factors.
Translated title of the contributionThe parity problem for reducible cubic forms
Original languageEnglish
Pages (from-to)415 - 435
Number of pages21
JournalJournal of the London Mathematical Society
Volume73 (2)
Publication statusPublished - Apr 2006

Bibliographical note

Publisher: Cambridge University Press
Other identifier: IDS number 046MO


Dive into the research topics of 'The parity problem for reducible cubic forms'. Together they form a unique fingerprint.

Cite this